Article
Pulmonary Embolism following Cessation of Infliximab for Treatment of Miliary Tuberculosis
Case Reports in Pulmonology · 2014 · Brian Lee, author Farid Moosavy, author Hasan Bayram, Academic Editor
Key facts
| Title | Pulmonary Embolism following Cessation of Infliximab for Treatment of Miliary Tuberculosis |
|---|---|
| First author | Brian Lee, author Farid Moosavy, author Hasan Bayram, Academic Editor |
| Journal | Case Reports in Pulmonology |
| Published | Jun 23, 2014 |
| DOI | 10.1155/2014/479025 |
| Devices mentioned | 203380 |
At a glance
- 1–9 FDA submissions mentioned
- None Product codes mentioned
Counts are shown as ranges. Exact figures, trends and every underlying record are available in Orca1.
About Literature
Peer-reviewed and preprint literature indexed by Orca1 and linked to the FDA submissions and product codes each article mentions. Only bibliographic details are shown here.
Source: Publisher and PubMed metadata; device mentions identified by Orca1